MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse outcomes noted.Patient tolerated the procedure.Additional information on patient medications and comorbidities was requested but was not provided.(b)(4).
 
Event or Problem Description
On (b)(6) 2022, the patient underwent treatment for a thoracic aortic aneurysm (taa).As reported, during the procedure the gore® tag® conformable thoracic stent graft with active control system did not angulate in the appropriate plane (1960-e:-other/unknown).The horizontal bar in olive tip appeared to be separated and superior to the central wire lumen (lunderquist.) angulation and stent nesting occurred in either the 9:00 or 3:00 position instead of the inner curve as desired.The issue was not observed to be related to any anatomical factors.The patient¿s arch was steep and there was slight anterior ¿ posterior positioning of the ascending to transverse arch.The patient was treated successfully and tolerated the procedure.
 
Additional Manufacturer Narrative
Additional investigation determined no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number 2017233-2022-02833 was submitted in error, and is hereby retracted.Per md24757 as there was no catheter breakage, shaft detachment, or olive separation occurring during the procedure and there were no unplanned surgical procedures this is not a reportable event.B4 was updated with the current description summary following clarification from the field.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent treatment for a thoracic aortic aneurysm (taa).As reported, during the procedure the gore® tag® conformable thoracic stent graft with active control system did not angulate in the appropriate plane.Angulation and stent nesting occurred in either the 9:00 or 3:00 position instead of the inner curve of the patient anatomy as desired.When viewing with angiography, the horizontal marker bar in olive tip had proper separation and appeared to be separated and superior to the central wire lumen (lunderquist), indicating that the graft was orienting correctly with the anatomy.Computed tomography angiography (cta) and centerline images were provided for consideration as part of the investigation.Provided imaging indicated that that the olive tip appeared to be steering the device correctly around the arch.The issue was not observed to be related to any anatomical factors.The patient¿s arch was steep and there was slight anterior ¿ posterior positioning of the ascending to transverse arch.The patient was treated successfully and tolerated the procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13938649
Report Number2017233-2022-02833
Device Sequence Number6431585
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public00733132646852
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/27/2024
Device Model NumberTGMR404020
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale